The non-coprime k(GV) problem

Robert M. Guralnick, Pham Huu Tiep

Research output: Contribution to journalArticle

21 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)185-242
Number of pages58
JournalJournal of Algebra
Volume293
Issue number1
DOIs
StatePublished - Nov 1 2005
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

The non-coprime k(GV) problem. / Guralnick, Robert M.; Tiep, Pham Huu.

In: Journal of Algebra, Vol. 293, No. 1, 01.11.2005, p. 185-242.

Research output: Contribution to journalArticle

Guralnick, Robert M. ; Tiep, Pham Huu. / The non-coprime k(GV) problem. In: Journal of Algebra. 2005 ; Vol. 293, No. 1. pp. 185-242.
@article{4253675c409444b79b8c2f53b00c1f25,
title = "The non-coprime k(GV) problem",
author = "Guralnick, {Robert M.} and Tiep, {Pham Huu}",
year = "2005",
month = "11",
day = "1",
doi = "10.1016/j.jalgebra.2005.02.001",
language = "English (US)",
volume = "293",
pages = "185--242",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - The non-coprime k(GV) problem

AU - Guralnick, Robert M.

AU - Tiep, Pham Huu

PY - 2005/11/1

Y1 - 2005/11/1

UR - http://www.scopus.com/inward/record.url?scp=26944482738&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=26944482738&partnerID=8YFLogxK

U2 - 10.1016/j.jalgebra.2005.02.001

DO - 10.1016/j.jalgebra.2005.02.001

M3 - Article

VL - 293

SP - 185

EP - 242

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 1

ER -